Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have irritating dry skin on side of testicles. Creams not helping. Cure?

hi i have had a iritating dry bit of skin on my left side of testicles for about 4 yers now it does not spread or flake. it is sometimes red but that is fromi ching it i have been in a relationship for 3 years and got two kids so i no its not std i have tried creams but they seem to make it burn some times i carnt sit comfertale i wear shorts most of the time and now i carnt wear underware is it is not comfy i have suffered wiv mild seriersis carnt spell it twice 10years ago /1year ago need help as i start work soon thnx
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Welcome to healthcaremagic
It will be better to get a check up with dermatologist and have a diagnosis of your condition for proper treatment
It may be some form of ecczeema.
the underwear should be of cotton and loose fitting It should not be like briefs but shorts like
you may use allagra120 once daily and use moisturex cream for the time being till you get a check up .
hope you be all right soon
Answered: Fri, 3 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor